Magnetic monopoles in string theory

Nov, 1992
19 pages
Published in:
  • Nucl.Phys.B 409 (1993) 363-381
e-Print:
Report number:
  • EFI-92-67,
  • IFP-434-UNC

Citations per year

1992200020082016202405101520
Abstract:
Magnetic monopole solutions to heterotic string theory are discussed in toroidal compactifications to four spacetime dimensions. Particular emphasis is placed on the relation to previously studied fivebrane solutions in ten dimensions and on the possibility of constructing exact monopole solutions related to symmetric fivebranes.
  • string model: heterotic
  • compactification
  • space-time: torus
  • field equations: monopole
  • membrane model: p-brane